Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 418, NWS Shreveport, LA

November 22, 20115 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 22, 2011, 1:38 AM CST for 5 counties in Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 22, 2011, 1:38 AM CST (07:38 UTC)
Expired
Nov 22, 2011, 2:15 AM CST
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 63 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 2:00 AM CSTTSTM WND DMG1 Sw Uncertain, TXTREE REPORTED DOWN OFF OF FM 2198.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS54 KSHV 220738
SVRSHV
TXC067-183-203-315-459-220815-
/O.NEW.KSHV.SV.W.0418.111122T0738Z-111122T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 AM CST TUE NOV 22 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  EASTERN GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF LONGVIEW...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  MARION COUNTY IN NORTHEAST TEXAS...
  EAST CENTRAL UPSHUR COUNTY IN NORTHEAST TEXAS...

* UNTIL 215 AM CST

* AT 132 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES EAST OF ORE CITY TO HARLETON TO HALLSVILLE TO 10 MILES
  SOUTH OF LONGVIEW...MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BEREA...JEFFERSON...WOODLAWN...LODI...KILDARE...SMITHLAND...KARNACK
  AND MCLEOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3263 9472 3281 9474 3299 9406 3258 9405
      3251 9408 3239 9449 3241 9455 3239 9459
      3236 9460 3237 9463 3237 9483
TIME...MOT...LOC 0737Z 244DEG 44KT 3279 9455 3272 9451
          3261 9453 3251 9457 3240 9473

$$

06
1 follow-up statement
204 
WWUS54 KSHV 220800
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 AM CST TUE NOV 22 2011

TXC183-459-220809-
/O.CAN.KSHV.SV.W.0418.000000T0000Z-111122T0815Z/
GREGG TX-UPSHUR TX-
200 AM CST TUE NOV 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR UPSHUR AND GREGG COUNTIES IS
CANCELLED...

LAT...LON 3256 9447 3265 9443 3288 9449 3299 9406
      3258 9405 3251 9408 3239 9449 3241 9455
      3240 9459
TIME...MOT...LOC 0759Z 243DEG 49KT 3289 9431 3282 9424
          3270 9424 3262 9429 3248 9440

$$

TXC067-203-315-220815-
/O.CON.KSHV.SV.W.0418.000000T0000Z-111122T0815Z/
HARRISON TX-MARION TX-CASS TX-
200 AM CST TUE NOV 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR CASS...MARION AND HARRISON COUNTIES...

AT 157 AM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PRUETT TO LODI TO 
WOODLAWN TO DARCO...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILDARE...SMITHLAND...KARNACK...UNCERTAIN...SCOTTSVILLE...GRAY...
MCLEOD...LEIGH AND JONESVILLE

LAT...LON 3256 9447 3265 9443 3288 9449 3299 9406
      3258 9405 3251 9408 3239 9449 3241 9455
      3240 9459
TIME...MOT...LOC 0759Z 243DEG 49KT 3289 9431 3282 9424
          3270 9424 3262 9429 3248 9440

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 9:29 PM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Nov 21, 9:29 PM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 PM CST MON NOV 21 2011

.DISCUSSION...
50 DEGREE TEMPS KNOCKING ON THE DOOR WITH A SURGE IN THE COLD
FRONT ACROSS NORTH TEXAS. STRONGEST STORMS ARE MOVING INTO
SOUTHWEST ARKANSAS ON THE NOSE OF THE JET PUNCHING IN OVER THE
PLAINS WITH ADDITIONAL THUNDERSTORM ACTIVITY STILL WELL BEHIND
THE COLD FRONT. GUSTY SOUTH WINDS OVER NE TX FEEDING IN RICH UPPER
60S DEW POINTS. FORECAST HAS BEEN UPDATED TO INCLUDE THE TORNADO
WATCH 894 OVER OUR NORTHERN TIER OF COUNTIES UNTIL 2 AM CST.
ALSO...HAVE MADE SOME WHOLE CHANGES TO LOWS AND HIGHS TOMORROW.
LOADED IN THE NEW NAM WINDS FOR THE SHORT TERM AND BEEFED UP THE
CLOUDS. NO OTHER CHANGES AT THIS TIME. /24/

&&

.AVIATION...
SCATTERED THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 30 INTO THE
THIS EVENING WORKING SOUTHEAST ALL NIGHT AHEAD OF A COLD FRONT. CIGS
LOWERING LOW MVFR/IFR AREA WIDE WITH ADDITIONAL SHOWERS AND
THUNDERSTORMS ALONG AND EVEN BEHIND THE FRONT. STRONG TO SEVERE
STORMS WILL BRING HAZARDOUS FLIGHT CONDITIONS WITH STRONG WINDS
AND EXTREME TURBULENCE...ISOLATED TORNADOES POSSIBLE AS WELL
THROUGH MIDNIGHT. THEN OUR SURFACE WINDS WILL BE DETERMINED BY A
STRONG COLD FRONT KNOCKING ON OUR CWA NW DOOR NOW. /06/

&&

.PREV DISCUSSION... /ISSUED 247 PM CST MON NOV 21 2011/

DISCUSSION...
FRONTAL BOUNDARY LIFTING NORTH THIS AFTERNOON...CURRENTLY ALONG A
LINE FROM TYLER TEXAS TO LITTLE ROCK ARKANSAS. CONVERGENCE ALONG
THE BOUNDARY HAS RESULTED IN A LINEAR BAND OF SHOWERS AND ISOLATED
THUNDERSTORMS FROM PARIS TEXAS TO TEXARKANA AND CAMDEN ARKANSAS.
A SURFACE LOW IS FORECAST TO DEEPEN ACROSS CENTRAL TEXAS LATER
THIS AFTERNOON AND STREAM NORTHEAST ALONG THE FRONTAL BOUNDARY
OVERNIGHT. THIS LOW...COMBINED WITH AN UPPER-LEVEL SHORTWAVE WILL
COINCIDE TO PRODUCE THE POSSIBILITY OF SEVERE THUNDERSTORMS ACROSS
THE REGION THROUGH DAYBREAK. ENHANCED UPPER-LEVEL SHEAR AND STEEP
MID-LEVEL LAPSE RATES WILL PROVIDE SUFFICIENT INSTABILITY TO PRODUCE
AN ENHANCED TORNADO AND HAIL THREAT ALONG THE INTERSTATE 30
CORRIDOR. AS THE COLD FRONT SURGES ACROSS THE REGION...DAMAGING
WINDS COULD BE POSSIBLE ACROSS THE REMAINDER OF THE FOUR STATE
REGION.

FRONTAL BOUNDARY EXITS THE REGION ON TUESDAY...ALLOWING FOR COOLER
AND DRIER CONDITIONS AREAWIDE WITH OVERNIGHT LOWS RANGING FROM UPPER
30S TO UPPER 40S AND HIGHS IN THE 70S THROUGH THE END OF THE WEEK.

A SECOND FRONTAL SYSTEM FORECAST TO PUSH THROUGH THE REGION DURING
THE WEEKEND ALLOWING FOR ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS. WITH 1000-500 MB THICKNESS VALUES AROUND 530 DAM ON
SUNDAY NIGHT...THE REGION COULD EXPERIENCE ITS FIRST SIGNIFICANT
FREEZE FOR THE SEASON. /05/

AVIATION...
CONTINUING GRADUAL IMPROVEMENT TO VFR EXPECTED THROUGH THE REMAINDER
OF THE AFTERNOON. HOWEVER...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL BRING TEMPORARY LOWER FLIGHT CONDITIONS...MAINLY
ALONG AND NORTH OF INTERSTATE 30 INTO THE EARLY EVENING.  AFTER
06Z...CEILINGS LOWERING AGAIN TO LOW MVFR AND IFR AREA WIDE.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE FOUR STATE
REGION TONIGHT...SPREADING EAST ACROSS NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AFTER 06Z AND INTO SOUTHWEST ARKANSAS AND NORTH LOUISIANA
AFTER 10Z TUESDAY. THE STORMS WILL BRING HAZARDOUS FLIGHT CONDITIONS
WITH STRONG WINDS AND EXTREME TURBULENCE. SURFACE WINDS WILL BE
DETERMINED BY A COLD FRONT ACROSS NORTHERN PORTIONS THE AREA THIS
AFTERNOON...BUT WITH THE FRONT CONTINUING TO MOVE NORTH...WINDS WILL
BECOME SOUTH ALL AREAS UP TO 10 KTS BY EARLY EVENING. WINDS WILL
SHIFT BACK TO NORTHWEST DURING THE AFTERNOON TUESDAY AFTER FRONTAL
PASSAGE.   /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  71  48  68  46 /  60  70  10   0   0
MLU  65  78  51  67  43 /  20  80  20   0   0
DEQ  56  63  42  65  40 / 100  40  10   0   0
TXK  56  66  45  65  43 /  80  60  10   0   0
ELD  64  71  46  65  41 /  60  80  10   0   0
TYR  52  64  45  67  45 /  80  60  10   0   0
GGG  58  65  45  67  44 /  70  70  10   0   0
LFK  68  79  48  70  45 /  30  80  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/06
Hazardous weather outlook, Nov 21, 11:46 AM CST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CST MON NOV 21 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-221800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1146 AM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FRONTAL BOUNDARY STALLED ACROSS THE REGION WILL REMAIN THE FOCUS
FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS OVERNIGHT. HEAVY
RAINFALL WILL BE THE PRIMARY THREAT ALONG WITH DAMAGING
WINDS...LARGE HAIL...AND THE POSSIBILITY OF TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER CONTINUES ACROSS NORTH LOUISIANA AND
SOUTHERN ARKANSAS ON TUESDAY MORNING AS THE COLD FRONT MIGRATES
EAST ACROSS THE REGION. HEAVY RAINFALL...DAMAGING WINDS...LARGE
HAIL... AND ISOLATED TORNADOES...ARE ALL POSSIBLE. THUNDERSTORM
CHANCES WILL QUICKLY BEGIN TO DIMINISH BY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED TONIGHT.

05

In the hours before

Local storm report, Nov 21, 9:43 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     1 N WINTHROP            33.85N 94.35W
11/21/2011                   LITTLE RIVER       AR   LAW ENFORCEMENT

            TREE DOWN ON HWY 41 BETWEEN WINTHROP AND HORATIO.

&&

25
Special weather statement, Nov 21, 10:55 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CST MON NOV 21 2011

ARZ050-051-220530-
HOWARD-SEVIER-
1055 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HOWARD AND SEVIER...

INCLUDING THE FOLLOWING LOCATIONS...
     ATHENS...DIERKS AND UMPIRE...

AT 1049 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
EAST OF WICKES TO 6 MILES WEST OF UMPIRE TO 8 MILES EAST OF GILLHAM
TO 6 MILES SOUTHEAST OF GILLHAM TO DE QUEEN...MOVING EAST AT 50 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

06
Special weather statement, Nov 21, 11:27 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CST MON NOV 21 2011

ARZ050-051-059-060-220630-
HEMPSTEAD-HOWARD-LITTLE RIVER-SEVIER-
1127 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1230 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...HOWARD...LITTLE RIVER AND SEVIER...

INCLUDING THE FOLLOWING LOCATIONS...
     ALLEENE...BEN LOMOND...BLEVINS...CENTER POINT...CORINTH...
     DIERKS...MINERAL SPRINGS...NASHVILLE...SARATOGA...TOLLETTE...
     WASHINGTON AND WILTON...

AT 1124 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DIERKS TO
CENTER POINT TO 5 MILES SOUTHWEST OF CENTER POINT TO 6 MILES NORTH OF
BEN LOMOND TO BEN LOMOND TO ALLEENE...MOVING EAST AT 50 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH DEADLY LIGHTNING.

06
Local storm report, Nov 21, 11:46 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     DE QUEEN                34.04N 94.34W
11/21/2011  M58 MPH          SEVIER             AR   ASOS

            ASOS PK WND 09050/0322 ON TOP OF A REFLECTIVITY COMMA
            HEAD

&&

24
Special weather statement, Nov 22, 12:36 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1236 AM CST TUE NOV 22 2011

TXZ124-125-136-137-149-150-220730-
CHEROKEE-GREGG-RUSK-SMITH-UPSHUR-WOOD-
1236 AM CST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     GREGG...RUSK...SMITH...UPSHUR...WOOD AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...BIG SANDY...BULLARD...CLARKSVILLE CITY...DIANA...EAST
     MOUNTAIN...GILMER...GLADEWATER...HAWKINS...HOARD...KILGORE...
     LIBERTY CITY...LINDALE...LONGVIEW...NEW LONDON...OVERTON...
     ROSEWOOD...TYLER...WEST MOUNTAIN...WHITE OAK AND WHITEHOUSE...

AT 1232 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOARD TO 8
MILES SOUTHEAST OF LINDALE TO TYLER TO BULLARD...MOVING NORTHEAST AT
60 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

06
Special weather statement, Nov 22, 1:19 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CST TUE NOV 22 2011

TXZ110>112-125-126-137-138-150-151-220815-
CAMP-CASS-GREGG-HARRISON-MARION-MORRIS-PANOLA-RUSK-UPSHUR-
119 AM CST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     GREGG...HARRISON...MARION...MORRIS...PANOLA...RUSK...UPSHUR...
     CASS AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA...BEREA...BIVINS...CEDAR SPRINGS...DAINGERFIELD...
     DIANA...ELYSIAN FIELDS...HALLSVILLE...HARLETON...HUGHES
     SPRINGS...JEFFERSON...JENKINS...JOINERVILLE...KARNACK...
     KILDARE...KILGORE...LINDEN...LODI...LONE STAR...LONGVIEW...
     MARSHALL...MCLEOD...NEW LONDON...ORE CITY...QUEEN CITY...
     SMITHLAND...TATUM...TURNERTOWN AND WOODLAWN...

AT 117 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF PITTSBURG TO 6 MILES WEST OF ORE CITY TO DIANA TO 6 MILES
SOUTH OF DIANA TO LONGVIEW TO KILGORE TO OVERTON TO ARP...MOVING
NORTHEAST AT 50 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH DEADLY LIGHTNING.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:28 PM CSTSevere Thunderstorm WarningSHVRed River62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.